Free

Bridging Italy to Scalable Markets

Event Information

Share this event

Date and Time

Location

Location

20100 Milano

Italy

View Map

Event description

Description

This is an invitation only event.

The event will be held in Milan on the 26th June 2020 and will be a moment of encounter between International Venture Capital Investors, Italian Scaleups and Institutional Bodies that will participate in the Pitch Session.

Scaleups to access the Pitch Session must present the last available Budget 2019 to HEPHAESTUS VENTURE which certifies and confirms the company's activity and guarantees its productivity for a turnover exceeding 100 MILLIONS EURO.

Vertical requested are: Digital Health, Energy, FinTech, FashionTech, SmartMobility, AdTech, FoodTech, HRTech, EdTech, IoT, Travel.

PATRONAGE

Patrocini

SCALEUPS

Scaleups

Agenda:

- 9.00am Breakfast and registration (30 min)

- 9.30am Welcome Speech "The liquidation of assets to facilitate global expansion" by Antonino Saccà - Hephaestus Venture

- 9.45am Pitch Session - 1st Round (Ecomate, FrescoFrigo)

- 10.00am "EIT Digital: growing European tech scaleups" by Paolo Magni - EIT Digital

- 10.15am Pitch Session - 2nd Round (Launchyoo, EnerBrain)

- 10.30am "Hong Kong and Greater Bay Area, the Asian Silicon Valley, a springboard for the internationalization of Italian Start-ups" by Stefano De Paoli - InvestHK

- 10.45am Pitch Session - 3rd Round (Renoon, )

- 11.00am "TBD" by Emma Giraud - Business France

- 11.15am Coffee Break (30 min)

- 11.45am "Merchant Innovation. Bridging corporations with startups and private capital" by Victor Guixer - Guixer & Partners

- 12.00pm Pitch Session - 4th Round (2 Scaleups)

- 12.15pm "TBD" by Speaker 5 - XYZ

- 12.30pm Pitch Session - 5th Round (2 Scaleups)

- 12.45pm Lunch Break (60 min)

- 13.45pm "TBD" by Speaker 6 - XYZ

- 14.00pm Pitch Session - 6th Round (2 Scaleups)

- 14.15pm "TBD" by Speaker 7 - XYZ

- 14.30pm Pitch Session - 7th Round (2 Scaleups)

- 14.45am Coffee Break (30 min)

- 15.15pm "TBD" by Speaker 8 - XYZ

- 15.30pm Pitch Session - 8th Round (2 Scaleups)

- 15.45pm "TBD" by Speaker 9 - XYZ

- 16.00pm Pitch Session - 9th Round (2 Scaleups)

- 16.15pm "TBD" by Speaker 10 - XYZ

- 16.30pm Pitch Session - 10th Round (2 Scaleups)

- 16.45pm Networking Cocktail (60 min)

- 17.45pm Awards




Share with friends

Date and Time

Location

20100 Milano

Italy

View Map

Save This Event

Event Saved